# SDR SWIA2019071946069

- Difficulty date: May 31, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LT 9G BULKHEAD AFT SIDE DAMAGE AT INSERT / RIVNUT LOCATIONS. (C-CHECK) RO: 07/18/2019 REPAIRED LT 9G BULKHEAD AFT SIDE DAMAGE AT INSERT / RIVNUT LOCATIONS IAW SRM AND REO.
